# SDR AALA951336

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT NR 0116 - AFTER TAKEOFF AN ACRID ODOR WAS REPORTED IN THE MID GALLEY AREA ACCOMPANIED BY A TRACE OF SMOKE.  SECURED GALLEY POWER AND ODOR DISSIPATED ALONG WITH SMOKE.  LANDED LHR WITHOUT INCIDENT.  REPLACED WARMING CART, NO ODOR OR SMOKE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
